On a boundary value problem for the heat equation

Miroslav Dont

Czechoslovak Mathematical Journal (1975)

  • Volume: 25, Issue: 1, page 110-133
  • ISSN: 0011-4642

How to cite

top

Dont, Miroslav. "On a boundary value problem for the heat equation." Czechoslovak Mathematical Journal 25.1 (1975): 110-133. <http://eudml.org/doc/12844>.

@article{Dont1975,
author = {Dont, Miroslav},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {110-133},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On a boundary value problem for the heat equation},
url = {http://eudml.org/doc/12844},
volume = {25},
year = {1975},
}

TY - JOUR
AU - Dont, Miroslav
TI - On a boundary value problem for the heat equation
JO - Czechoslovak Mathematical Journal
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 25
IS - 1
SP - 110
EP - 133
LA - eng
UR - http://eudml.org/doc/12844
ER -

References

top
  1. E. G. Effros J. L. Kazdan, 10.1512/iumj.1971.20.20054, Indiana Univ. Math. J., 20 (1971), 683-693. (1971) Zbl0216.12702MR0268543DOI10.1512/iumj.1971.20.20054
  2. A. Friedman, Partial differential equations of parabolic type;, Prentice-Hall 1964. (1964) Zbl0144.34903MR0181836
  3. M. Gevrey, Sur les équations aux dérivées du type parabolique;, J. Math. Pures Appl., 9 (1913), 305-471; 10 (1914), 105-148. (1913) Zbl45.0571.03
  4. Л. И. Камынин, О гладкости тепловых потенциалов I -VI;, Дифф. уравнения, Т. 1, (1965), 799-839; Т.2, (1966) 684-687,1334-1357,1484-1501; Т.3, (1967), 948-964,1303-1312; Т. 4, (1968), 347-365, 881-895, 1867-1891, 2034-2055. (1965) MR0228846
  5. Л. И. Камынин, К теории Жевре для параболических потенциалов I -IV;, Дифф. уравнения, Т. 7, (1971), 312-328, 711-726, 1473-1489; Т. 5, (1972), 318-322. (1971) MR0284694
  6. J. Král, Teorie potenciálu I;, Praha 1965. (1965) 
  7. J. Král, On the logarithmic potential of the double distribution;, Czech. Math. J., 14 (89) 1964, 306-321. (1964) MR0180690
  8. J. Král, The Fredholm radius of an operator in potential theory;, Czech. Math. J., 15 (90) 1965, 454-473; 565-588. (1965) MR0190363
  9. J. Král J. Lukeš, On the modified logarithmic potential;, Czech. Math. J., 21 (96) 1971, 76-98. (1971) MR0277740
  10. J. Král J. Lukeš, Integrals of the Cauchy type;, Czech. Math. J., 22 (1972), 663 - 682. (1972) MR0338377
  11. J. Král I. Netuka J. Veselý, Teorie potenciálu II;, Praha 1972. (1972) 
  12. O. A. Ладыженская В. A. Солонников H. H. Уральцева., Линейные и квазилинейные уравнения параболического типа, Москва 1967. (1967) Zbl1230.82006
  13. J. Маřík, Преобразование одномерных интегралов;, Čas. pěst. mat., 82 (1957), 93 - 98. (1957) Zbl0218.22004MR0088534
  14. F. Riesz В. SZ.-Nagy, Vorlesungen über Functionalanalysis;, Berlin 1956. (1956) Zbl0072.11902
  15. A. Tichonov A. Samarskij, Rovnice matematické fyziky;, Praha 1955. (1955) 
  16. Van Tun., Теория теплового потенциала I -III, Ж. вьгаислительной мат. и мат. физ., 4 (1964), 660-670; 5 (1965), 474-487, 658-666. (1964) MR0200590
  17. М. Dont, On а heat potential, Czech. Math. J. 25 (1975), 84-109. (1975) Zbl0304.35051MR0369918

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.